Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 100, Number 4

All articles in this issue are freely accessible.

The noncompact hyperbolic $3$-manifold of minimal volume
Colin C. Adams.
Proc. Amer. Math. Soc. 100 (1987), 601-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894423
Liouvillian solutions of the differential equation $y”+S(x)y=0$ with $S(x)$ binomial
Minoru Setoyanagi.
Proc. Amer. Math. Soc. 100 (1987), 607-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894424
$*$-pure subgroups of completely decomposable abelian groups
Loyiso G. Nongxa.
Proc. Amer. Math. Soc. 100 (1987), 613-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894425
On the purely inseparable closure of rings
Shizuka Sato.
Proc. Amer. Math. Soc. 100 (1987), 619-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894426
Simple exceptional $16$-dimensional Jordan triple systems
Thomas J. E. Schwarz.
Proc. Amer. Math. Soc. 100 (1987), 623-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894427
Zeros of successive derivates of a class of real entire functions of exponential type
Li-Chien Shen.
Proc. Amer. Math. Soc. 100 (1987), 627-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894428
A note on the spherical maximal operator for radial functions
Mark Leckband.
Proc. Amer. Math. Soc. 100 (1987), 635-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894429
A dense set of operators quasisimilar to normal $+$ compact
Domingo A. Herrero.
Proc. Amer. Math. Soc. 100 (1987), 641-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894430
Ergodic group actions with nonunique invariant means
Ching Chou.
Proc. Amer. Math. Soc. 100 (1987), 647-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894431
Invariance under operation $\mathcal{A}$
John C. Morgan and Kenneth Schilling.
Proc. Amer. Math. Soc. 100 (1987), 651-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894432
On the dilatation estimates for Beurling-Ahlfors quasiconformal extension
De Lin Tan.
Proc. Amer. Math. Soc. 100 (1987), 655-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894433
Convexity and Banach envelope of the weak-$L_{p}$ spaces
Miguel A. Ariño.
Proc. Amer. Math. Soc. 100 (1987), 661-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894434
On biduals of $C^{*}$-tensor products
John C. Quigg.
Proc. Amer. Math. Soc. 100 (1987), 666-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894435
On the Baire class of $\mathcal{I}$-approximate derivatives
Ewa Łazarow.
Proc. Amer. Math. Soc. 100 (1987), 669-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894436
Symmetric Riemann surfaces, torsion subgroups and Schottky coverings
Blaise Heltai.
Proc. Amer. Math. Soc. 100 (1987), 675-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894437
On quasi-affine transforms of unilateral shifts
Katsutoshi Takahashi.
Proc. Amer. Math. Soc. 100 (1987), 683-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894438
Quantum logics with lattice state spaces
Jiří Binder and Mirko Navara.
Proc. Amer. Math. Soc. 100 (1987), 688-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894439
Ground states for the prescribed mean curvature equation
L. A. Peletier and J. Serrin.
Proc. Amer. Math. Soc. 100 (1987), 694-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894440
Nonisoclinic $2$-codimensional $4$-webs of maximum $2$-rank
Vladislav V. Goldberg.
Proc. Amer. Math. Soc. 100 (1987), 701-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894441
A conservation result concerning bounded theories and the collection axiom
Samuel R. Buss.
Proc. Amer. Math. Soc. 100 (1987), 709-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894442
Asymptotic behavior of $p$-predictions for vector valued random variables
Juan A. Cuesta and Carlos Matrán.
Proc. Amer. Math. Soc. 100 (1987), 716-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894443
A formula for $E_{W}exp(-2^{-1}a^{2}\Vert x+y\Vert^{2}_{2})$
Tzuu-Shuh Chiang, Yun Shyong Chow and Yuh-Jia Lee.
Proc. Amer. Math. Soc. 100 (1987), 721-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894444
Minimal functions, martingales, and Brownian motion on a noncompact symmetric space
J. C. Taylor.
Proc. Amer. Math. Soc. 100 (1987), 725-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894445
On the realization and classification of cyclic extensions of polynomial algebras over the Steenrod algebra
Howard Hiller and Larry Smith.
Proc. Amer. Math. Soc. 100 (1987), 731-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894446
Recurrent-proximal linear differential systems with almost periodic coefficients
Mahesh G. Nerurkar.
Proc. Amer. Math. Soc. 100 (1987), 739-743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894447
Conway algebras and skein equivalence of links
Józef H. Przytycki and Paweł Traczyk.
Proc. Amer. Math. Soc. 100 (1987), 744-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894448
Induced universal maps and some hyperspaces with the fixed point property
Sam B. Nadler.
Proc. Amer. Math. Soc. 100 (1987), 749-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894449
On the degree of the Brandt-Lickorish-Millett-Ho polynomial of a link
Mark E. Kidwell.
Proc. Amer. Math. Soc. 100 (1987), 755-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894450
Maximal ideals in subalgebras of $C(X)$
Lothar Redlin and Saleem Watson.
Proc. Amer. Math. Soc. 100 (1987), 763-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894451
A vanishing theorem for the conformal anomaly in dimension $>2$
Jack Morava and Hirotaka Tamanoi.
Proc. Amer. Math. Soc. 100 (1987), 767-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894452
A $Q$-manifold local-compactification of a metric combinatorial $∞$-manifold
Katsuro Sakai.
Proc. Amer. Math. Soc. 100 (1987), 775-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894453
External equivalence classes in decompositions of spaces
W. Dębski and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 100 (1987), 781-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 894454